Visceral abdominal-fat accumulation associated with use of indinavir.

@article{Miller1998VisceralAA,
  title={Visceral abdominal-fat accumulation associated with use of indinavir.},
  author={Kirk D Miller and Edward Jones and Jack A. Yanovski and Raghu Shankar and Irwin Feuerstein and Judith Falloon},
  journal={Lancet},
  year={1998},
  volume={351 9106},
  pages={871-5}
}
BACKGROUND After the addition of the protease inhibitor indinavir to combination drug regimens for HIV-1 infection, some patients have experienced an increase in abdominal girth with symptoms of abdominal fullness, distension, or bloating. We aimed to find out whether this collection of symptoms was associated with changes in abdominal fat and whether such changes were associated with indinavir use. METHODS Abdominal computed tomography was used in ten HIV-1-positive patients who had such… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 144 extracted citations

Visceral adiposity, C-peptide levels, and low lipase activities predict HIV-dyslipidemia.

American journal of physiology. Endocrinology and metabolism • 2003
View 10 Excerpts
Highly Influenced

Metabolic basis of HIV-lipodystrophy syndrome.

American journal of physiology. Endocrinology and metabolism • 2002
View 15 Excerpts
Highly Influenced

Das HIV-assoziierte Lipodystrophiesyndrom

Medizinische Klinik • 2001
View 11 Excerpts
Highly Influenced

Similar Papers

Loading similar papers…